MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK ORMC (CCORB)473; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK ORMC (CCORB)473; GENERAL SURGERY TRAY (KIT)
Model Number SANOCCCORC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
The customer reported linting of the blue, non-x-ray, cotton or towel pwtb04-stm from the cardiac catheterization pack/ sanocccorc.The event date of the incident was unknown by the customer.No patient demographics were provided after numerous attempts to obtain.Although no injury was reported, cardinal health is proactively filing a medwatch report for potential risk to the patient.
 
Additional Manufacturer Narrative
Supplemental report is being filed as investigation results available.From the device history record, lot#20190723-23-sh was manufactured on 01st aug 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.202g / 10 pieces and within specifications.No sample was returned for investigation.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.

Brand Name
CARDIAC CATH PACK ORMC (CCORB)473
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9432900
Report Number1423537-2019-00376
Device Sequence Number11336674
Product Code LRO
UDI-Device Identifier10887488743615
UDI-Public10887488743615
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANOCCCORC
Device Catalogue NumberSANOCCCORC
Device Lot Number307081
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1